It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


First let me say this is coming from a cloudy mind, as all of you know I am on day 9. Banker, I have not heard from you in a while and don't let this affect you in anyway. I would hate myself if I made you nervous or scared.

I was a 8 10mg Loratab plus 15 ultram plus about 4mg Klonipin user for a number of years. I know it is not even close to some on the board ( I forgot add in 60mg of Ritilan with that) but add up the combo and it sounds pretty terrible.

I was probably not the best candidate for Suboxone. I went in search of it from reading how it had helped Banker so much. I went on 4mg twice daily for a couple of months and then did a faster than I should have taper.
However, I would probably still be on the loratabs and other stuff if I had not gotten on the Sub. The Sub did clear my head to see all my wrong doings.

So I do believe Suboxone to be a very good drug for lots of people, if for no other reason than seeing what you have done to your life. I am saying this on day 9 crying my eyes out I am in such despair. So to every good side there has to be a downside. Look out for much worse mental and physical withdrawels with the Suboxone. It really hangs with you. If I had tapered off the loratabs and was on day 9, I would probably be feeling much better than right now.

So I guess the Sub did help me but now I am paying the price for all my wrongs. All my good friends on Sub I offer this advice. Please gear up mentally for the battle of your life when you decide to quit. Pick a two week span where you have the least amount of resonsibilities. Don't be surprised and fooled like me when I was on day 4 and had not had any physical w/d. Just wait till day six hits and you are in for a shock. The clonidine patch does help a little. It is very hard to sleep because you feel like you are jumping out of your skin. It is a lot like a rollercoster ride without the peak. For short periods of time you are flat and then for the most part you are way down in the valley.

In the end, if you was like me and just could not kick the opiate habit, then consider suboxone. It could very well save your life and liver. It does come with a few side affects but not real bad. Just remember when its time to pay the piper, you will pay. But, I guess if it was a cake walk there would be no addicts.

love to all my friends,
fisherman
No snowdog,

Stay on the maintnance dose of Suboxone a little longer. You need to level out and see the world in a whole new life. You will get more determined when this new revelation opens up for you. You are on a low dosage of Sub right now so ,side effects should be easy. Then when you do start your taper do a good slow taper. All the way down to chips. W/d's are W/d's no matter if it is strong opiates or Suboxone. We all have to pay the piper. I can't tell you which is worse because I only went the Sub route. It is day 12 for me and still the emotional attachment is there. I would imagine that the Sub will last longer because it just sticks to your recepters like mud. They say it takes about 90 days for your recepters to go back to normal.

I hope I have given you good advice. Don't use just my post because I am in the middle of the battle and can be a little distorted at times.

Start your on thread and these wonderful people will talk you through the battle. Please continue to post here because it has been my lifeline for 12 days. It will surely help you conquer this terrible problem.

best wishes,
Fisherman





All times are GMT -7. The time now is 10:46 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!